Bit strange in between my infliximab infusions

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

trishx
Regular Member


Date Joined Jul 2009
Total Posts : 25
   Posted 4/16/2010 7:27 AM (GMT -6)   
Hi everyone, Have been on infliximab now for 9 months, Now on it every 7 weeks. They reduced the dose a little as I was manic for two weeks and that has helped, however I thought I was just picking up bugs in between infusions, but I am starting to see a pattern. I feel suddenly crap, bit dizzy headaches, vague symptoms but they stop me in my tracks. Now I am 6 weeks so far....having a period. All bloods normal but that means nothing to my body!!!
Oh I have headaches, one now for a week. Anyone with information????? I will be seeing my consultant in a week, but rang the nurse and she does not think its anything to do with infusion. Was thinking of returning to work but have spent a week lying down instead incase my BP is dropping.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, July 25, 2017 2:43 PM (GMT -6)
There are a total of 2,845,548 posts in 312,247 threads.
View Active Threads


Who's Online
This forum has 154102 registered members. Please welcome our newest member, jennymula.
486 Guest(s), 19 Registered Member(s) are currently online.  Details
PeteZa, fos4snt, A-Aron, kw661, CONBRACO, Fl Drifter, physedgirl09, summer16, cakegirl, mrs. george, handfulofrain, Normand Boivin, searchinginla, Pratoman, cs2390, Bethanyr0, xy123, VfromLA, Kcheves


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer